MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE C,D WITH LOCKING SCREW ARTICULAR SURFACE; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN 12MM HEIGHT SIZE C,D WITH LOCKING SCREW ARTICULAR SURFACE; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial knee surgery, the tibial component would not assemble with the poly.An additional poly was tested, however, the tibial component would still not assemble.There was a surgical delay of an unknown time amount due to the surgeon temporarily closing while the sales rep picked up another poly.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00598003701 - stemmed tibial component precoat size 3 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - j7578373.G2: foreign country: france.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10 : 00598801011 - 11mm diameter 100mm length straight stem extension combined length 145mm - 65937750.00598802011 - 1mm diameter 100mm length offset stem extension combined length 145mm - 66070209.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6 the event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN 12MM HEIGHT SIZE C,D WITH LOCKING SCREW ARTICULAR SURFACE
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19822221
Report Number0001822565-2024-02452
Device Sequence Number18295907
Product Code JWH
UDI-Device Identifier00889024635692
UDI-Public(01)00889024635692(17)280724(10)66120230
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599403012
Device Lot Number66120230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2024
Supplement Date Received by Manufacturer08/06/2024
01/10/2025
02/13/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/06/2024
01/27/2025
02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Patient SexFemale